# SDR AT9900110

- Difficulty date: January 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47379
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Panel
- Part number: 1A419011
- Condition: Corroded
- Location: Bs 351-503
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL, FOUND FORWARD PIT FLOOR PANELS AT STA 351-503, FORWARD PIT AFT BULKHEAD LEFT AND RIGHT PANEL, FORWARD CARGO PIT FLAP VALVE AT STA 595 L-29-30, AND FORWARD CARGO FLOOR SUPPORT AT STA 218-237 WITH CORROSION, ELONGATED HOLES AND MISDRILLED HOLES.  CUT, DRILLED, TRIMMED, FABRICATED, DEBURRED, ALODINE AND PRIMED PANELS, FLOOR SUPPORT, WEB, AND REINSTALLED FLAP VALVE IAW DC9 SRM 51-04-4, 53-21-0 FIG 7A, 51-10-4, 51-10-3, 51-20-2, 51-10-2 PAGE 2, 51-10-1, AND MM 21-32-8.  FLAP VALVE P/N OFF 5713641-5, FLOOR SUPPORT P/N 1A-41829-1, PANEL P/N 1A-41838-1.
